# SDR DL757021153

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 8,210 hours, 3,876 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 102272
- Condition: Overheated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE SMELL OF BURNING ELECTRICAL WIRE FROM AFT SECTION OF CABIN.  APU BATTERY OVERHEAT, REPLACED APU BATTERY AND CHARGER PER M/M OPS CHECK NORMAL.
